RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2012, Volume 24, Issue 3, Pages 22–83 (Mi aa1283)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Long root tori in Chevalley groups

N. A. Vavilov, A. A. Semenov

St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia

Full text: PDF file (493 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2013, 24:3, 387–430

Bibliographic databases:

Document Type: Article
Received: 09.09.2011

Citation: N. A. Vavilov, A. A. Semenov, “Long root tori in Chevalley groups”, Algebra i Analiz, 24:3 (2012), 22–83; St. Petersburg Math. J., 24:3 (2013), 387–430

Citation in format AMSBIB
\Bibitem{VavSem12}
\by N.~A.~Vavilov, A.~A.~Semenov
\paper Long root tori in Chevalley groups
\jour Algebra i Analiz
\yr 2012
\vol 24
\issue 3
\pages 22--83
\mathnet{http://mi.mathnet.ru/aa1283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3014127}
\zmath{https://zbmath.org/?q=an:06208346}
\elib{http://elibrary.ru/item.asp?id=20730157}
\transl
\jour St. Petersburg Math. J.
\yr 2013
\vol 24
\issue 3
\pages 387--430
\crossref{https://doi.org/10.1090/S1061-0022-2013-01245-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000331548200002}
\elib{http://elibrary.ru/item.asp?id=20428027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84877679687}


Linking options:
  • http://mi.mathnet.ru/eng/aa1283
  • http://mi.mathnet.ru/eng/aa/v24/i3/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Gordeev, U. Rehmann, “Big elements in irreducible linear groups”, Arch. Math., 103:3 (2014), 201–210  crossref  mathscinet  zmath  isi  elib  scopus
    2. I. M. Pevzner, “Shirina ekstraspetsialnogo unipotentnogo radikala otnositelno mnozhestva kornevykh elementov”, Voprosy teorii predstavlenii algebr i grupp. 28, Zap. nauchn. sem. POMI, 435, POMI, SPb., 2015, 168–177  mathnet  mathscinet
    3. V. V. Nesterov, “Teoremy reduktsii dlya troek korotkikh kornevykh podgrupp v gruppakh Shevalle”, Voprosy teorii predstavlenii algebr i grupp. 29, Zap. nauchn. sem. POMI, 443, POMI, SPb., 2016, 106–132  mathnet  mathscinet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:269
    Full text:47
    References:37
    First page:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017